I think I’m having a delayed allergic reaction to Xolair, is this even possible?
I had the injections on Friday afternoon and since then my hives have got progressively worse. I’m also fatigued, dizzy and mildly short of breath. I have rashes, wheals and a constant internal burning under my skin. My heart races now and again and I feel so sad!
Trish Swarovski Call your allergist asap..
Melly Greenall I did. Very unhelpful! Just told me to call back tomorrow and see how I feel then!
Trish Swarovski Wow, really? If you have serious trouble breathing I would advise you call emergency.
But this is definitely concerning. I really hope you feel better.
Trish Swarovski Do you have an epi pen on hand?
Melly Greenall My breathing isn’t bad, not really, I’m just consciousness that I’m not breathing normally. They don’t give out epi pens at my clinic. I suppose I’ll see what happens tonight. Thank you for your concern.
Trish Swarovski I would definitely ask for an epi pen. Better safe than sorry, you know?
Danielle Sheppard I had to have an epi pen to even get injections. It also made my hive’s 50x worse. I didn’t have the other side effects like you are, but I was deemed allergic to Xolair. Good luck. Don’t mess around with that crap, get a new doctor too.
Sim Urivetzky I agree with Trish. I had my first shots last Tuesday. No new hives since Friday except for a pressure hive on the top of my foot from sneakers and a tiny bit of red on both ears from work stress this morning.
Katie Rinz This literally just happened to me!! He told me to stop the injections it took a good week to get back to normal it made me dizzy hives heart racing I couldn’t focus I was super depressed
Melly Greenall What will you do without injections?
Katie Rinz Mast cell activation syndrome, it’s a rare allergic disease causes idiopathic uticaria and anaphylaxis.
Libby Jones This is why I stopped Xolair.
Melly Greenall What do you do without it? Did Xolair make your hives worse?
Libby Jones Kitty Charles I had taken Xolair for 4 years, then last September i took my shot and my hives got worse, for 2 weeks after. October same thing happened. So I decided to stop taking. I’m doing alternative now, with a Functional Medicine Doctor, eating totally clean, AIP Paleo and Histamine free eating plan. The FM doctor did the largest blood work up I have ever had and stool test. Eye opener. Treating with Supplements for everything he found in my gut.
Jen Gutzler It took me five shots of xolair to be hive free! During those first 4 shots my hives were the absolute worse they were!!! I felt completely hopeless but my dr told me to persevere and I’m so happy I listened to him! It always comes down to what your comfortable with but I can say on the other side it was worth sticking it out and now I’m starting to lengthen the time between shots. So far so good
Tiffany Lee Same with me took 4 shots and I was about to give up.
Melly Greenall OK I’ll try some more. Thank you xx
Jen Gutzler Good luck😘 I know mentally it can be exhausting!
Melly Greenall Thank you. Only we know right. People think hives is a few itchy spots and that’s it! Ha! I wish that’s all it was!! X
Brandy Burns My hives got worse after my first 2 shots. Next month I’ll get another and Hoping it starts to work
Tiffany Lee Could’ve been a bad dose. These things aren’t always perfect. They have to be refrigerated, mixed correctly, injected properly, etc. I had one shot after 2 years not work and I was devastated but the next month it kicked in again and didn’t have a problem. I also had another shot where the nurse placed it in a weird spot and it only lasted 2-3 weeks.